# SDR AALA20130916008

- Difficulty date: September 16, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN STATIONS 277 & 291.5 AT BL 0.  INSTALLED NEW INTERCOSTAL IAW AARD 51-10-05.
